Approximate solutions and optimality conditions of vector variational inequalities in Banach spaces

Xiaoqi Yang, X. Y. Zheng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

20 Citations (Scopus)


In this paper, we introduce and discuss the notion of ε-solutions of vector variational inequalities. Using convex analysis and nonsmooth analysis, we provide some sufficient conditions and necessary conditions for a point to be an ε-solution of vector variational inequalities.
Original languageEnglish
Pages (from-to)455-462
Number of pages8
JournalJournal of Global Optimization
Issue number1-3
Publication statusPublished - 1 Mar 2008


  • Approximate solution
  • Optimality condition
  • Vector variational inequality

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this